Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2018 | Journal Article | IST-REx-ID: 87   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability 28, no. 5 (2018): 3215–38. https://doi.org/10.1214/18-AAP1389.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “On the Optimality of the FCC Lattice for Soft Sphere Packing.” SIAM J Discrete Math 32, no. 1 (2018): 750–82. https://doi.org/10.1137/16M1097201.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry, 2018. https://doi.org/10.1007/s00454-018-0049-2.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, Arseniy, Alexey Balitskiy, and Mikhail Grigorev. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry 59, no. 4 (2018): 1001–9. https://doi.org/10.1007/s00454-017-9883-x.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics 32, no. 3 (2018): 2242–57. https://doi.org/10.1137/16M110407X.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma 6 (2018): e7. https://doi.org/10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata 194, no. 1 (2018): 55–64. https://doi.org/10.1007/s10711-017-0265-6.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065
Chatterjee, Krishnendu, and Georg F Osang. “Pushdown Reachability with Constant Treewidth.” Information Processing Letters 122 (2017): 25–29. https://doi.org/10.1016/j.ipl.2017.02.003.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, Pratyush, Herbert Edelsbrunner, Rien Van De Weygaert, Gert Vegter, Michael Kerber, Bernard Jones, and Mathijs Wintraecken. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society 465, no. 4 (2017): 4281–4310. https://doi.org/10.1093/mnras/stw2862.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1072   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Complexes.” Transactions of the American Mathematical Society 369, no. 5 (2017): 3741–62.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed